# SDR 9521099857

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO REMOVE THE EXTERIOR TAILCONE HANDLE FROM THE CLIPS.  ALSO FOUND THAT THE TAILCONE HUNG UP ON THE LOWER LEFT LATCH DURING THE DROP CHECK.  ADJUSTED THE CLIPS AND MODIFIED THE TAILCONE RELEASE CABLE LOCKING FITTING PER CITEXT 09-5353-1-0003.  CHECKED OK.
